| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 8, 2013, no. 17-20


A. M. Marin, R. D. Ortiz, J. A. Rodriguez
      A generalization of a gradient system
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 803-806
      http://dx.doi.org/10.12988/imf.2013.13085

Ilyes Chorfi, M. Riad Remita
      Stochastic incremental approach for modelling the claims reserves
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 807-828
      http://dx.doi.org/10.12988/imf.2013.13086

Werner Hurlimann
      Improved FFT approximations of probability functions based on modified quadrature rules
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 829-840
      http://dx.doi.org/10.12988/imf.2013.13087

Antonio Boccuto, Xenofon Dimitriou
      Modes of ideal continuity of (\ell)-group-valued measures
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 841-849
      http://dx.doi.org/10.12988/imf.2013.13088

Adil Kadir Jabbar
      On locally reduced and locally multiplication modules
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 851-858
      http://dx.doi.org/10.12988/imf.2013.13089

B. Ahmadi, H. Doostie
      On a class of nowhere commutative semigroup rings
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 859-863
      http://dx.doi.org/10.12988/imf.2013.13090

A. M. Marin, R. D. Ortiz, J. A. Rodriguez
      Asymptotic frequencies of beams left fixed and right supported
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 865-873
      http://dx.doi.org/10.12988/imf.2013.13091

Alireza Bahraini
      Geometric odd extension to \PiTM0
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 875-882
      http://dx.doi.org/10.12988/imf.2013.13092

Sh. Payrovi, I. Khalili Gorji
      On the cofiniteness of generalized local cohomology modules
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 883-888
      http://dx.doi.org/10.12988/imf.2013.13093

U. K. Shrivastav, C. S. Rathore, Shobha Shukla
      Degree of approximation of function belonging to Lip(\psi(t),p) class by product summability method
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 889-893
      http://dx.doi.org/10.12988/imf.2013.13094

Yinghui He, Shaolin Li, Yao Long
      Exact solutions of the Kudryashov-Sinelshchikov equation by modified exp-function method
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 895-902
      http://dx.doi.org/10.12988/imf.2013.13095

Huseyin Kocayigit, Ali Ozdemir, Muhammed Cetin, Sevde Ozguzel Asartepe
      Characterizations of timelike curves according to the Bishop Darboux vector in Minkowski 3-space E_1^3
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 903-911
      http://dx.doi.org/10.12988/imf.2013.13096

Esterina Mema
      Equiintegrability and controlled convergence for the Henstock-Kurzweil integral
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 913-919
      http://dx.doi.org/10.12988/imf.2013.13097

Han Haiqing, Zhu Siru
      The generalization of GCD matrices
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 921-927
      http://dx.doi.org/10.12988/imf.2013.13098

Han Haiqing, Zhu Siru
      The application of tensor product in the meet matrix
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 929-935
      http://dx.doi.org/10.12988/imf.2013.13099

Rafael Jakimczuk
      Sums of greatest prime factors
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 937-943
      http://dx.doi.org/10.12988/imf.2013.13100

Rafael Jakimczuk
      Asymptotic formulae for the square root of the n-th perfect power
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 945-948
      http://dx.doi.org/10.12988/imf.2013.13101

A. H. Handam
      Quotient TM-algebras
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 949-956
      http://dx.doi.org/10.12988/imf.2013.13102

Nobuhiro Terai, Kei Takakuwa
      On the exponential Diophantine equation a^{2x}+a^xb^y+b^{2y}=c^z
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 957-965
      http://dx.doi.org/10.12988/imf.2013.13103

Abdullah A. Ameen
      Calculate the moment generating function for continuous random variable by using decomposition method
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 967-972
      http://dx.doi.org/10.12988/imf.2013.13104

Mina Ettefagh, Sina Etemad
      Weak connes amenability of the even duals of a Banach algebra
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 973-981
      http://dx.doi.org/10.12988/imf.2013.13105

C. S. Ryoo
      Some identities on the generalized q-Euler polynomials with weak weight
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 983-988
      http://dx.doi.org/10.12988/imf.2013.13106

Rinku Jain, Kirti Arekar
      Fredholm type integral equations with Aleph-function and general polynomials
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 989-999
      http://dx.doi.org/10.12988/imf.2013.13107

Hiranmay Dasgupta, Sucharita Chakrabarti, Somenath Bandyopadhaya
      On Caccioppoli-Kannan type fixed point principle in generalized metric spaces
      International Mathematical Forum, Vol. 8, 2013, no. 17-20, 1001-1006
      http://dx.doi.org/10.12988/imf.2013.13108


Journals | Books | Author guidelines